User menu

Infinitely Many Radial Solutions of a Semilinear Elliptic Problem On R(n)

Bibliographic reference Bartsch, T. ; Willem, Michel. Infinitely Many Radial Solutions of a Semilinear Elliptic Problem On R(n). In: Archive for Rational Mechanics and Analysis, Vol. 124, no. 3, p. 261-276 (1993)
Permanent URL http://hdl.handle.net/2078.1/49412
  1. A. Ambrosetti &P. H. Rabinowitz, Dual variational methods in critical point theory and applications.J. Funct. Anal. 14 (1973), 349?381.
  2. T. Bartsch &M. Willem, Infinitely many non-radial solutions of an Euclidean scalar field equation.J. Funct. Anal. (to appear).
  3. H. Berestycki &P.-L. Lions, Nonlinear scalar field equations I, II.Arch. Rational Mech. Anal. 82 (1983), 313?345, 347?375.
  4. C.-C. Chen, Multiple solutions for a class of nonlinear Sturm-Liouville problems on the half line.J. Diff. Eqs. 85 (1990), 236?275.
  5. C.-C. Chen, Multiple solutions for a class of nonlinear Sturm-Liouville problems when the nonlinearities are odd.J. Diff. Eqs. 89 (1991), 138?153.
  6. W.-Y. Ding &W.-M. Ni, On the existence of positive entire solutions of a semilinear elliptic equation.Arch. Rational Mech. Anal. 91 (1986), 283?308.
  7. G. Fournier, D. Lupo, M. Ramos &M. Willem, Limit relative category and critical point theory.Dynamics Reported (to appear).
  8. B. Gidas, W.-M. Ni &L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in ?n.Advances in Math. Supp. Studies 7 A (1981), 369?402.
  9. C. K. R. T. Jones &T. Küpper, On the infinitely many solutions of a semilinear elliptic equation.SIAM J. Math. Anal. 17 (1986), 803?835.
  10. Y. Y. Li, Nonautonomous nonlinear scalar field equations.Indiana Univ. Math. J. 39 (1990), 283?301.
  11. P.-L. Lions, Symétrie et compacité dans les espaces de Sobolev.J. Funct. Anal. 49 (1982), 315?334.
  12. Z. Nehari, Characteristic values associated with a class of nonlinear second-order differential equations.Acta Math. 105 (1961), 141?175.
  13. Rabinowitz Paul, Minimax Methods in Critical Point Theory with Applications to Differential Equations, ISBN:9780821807156, 10.1090/cbms/065
  14. P. H. Rabinowitz, On a class of nonlinear Schrödinger equations.Z. angew. Math. Phys. 43 (1992), 270?291.
  15. W. Rother, Nonlinear scalar field equations.Diff. Int. Eqs. 5 (1992), 777?792.
  16. W. A. Strauss, Existence of solitary waves in higher dimensions.Comm. Math. Phys. 55 (1977), 149?162.
  17. M. Struwe, Superlinear elliptic boundary value problems with rotational symmetry.Arch. Math. 39 (1982), 233?240.
  18. M. Struwe, Multiple solutions of differential equations without the Palais-Smale condition.Math. Ann. 261 (1982), 399?412.
  19. M. Willem, Lectures on critical point theory.Trabalho de Mat. 199, Fundação Univ. Brasilia, Brasilia, 1983.